MathSciNet Relay Station
MathSciNet bibliographic data
MR2736199 (2011k:60194) 60H10 (34C27 60H15)
Chang, Yong-Kui; Zhao, Zhi-Han; N'Guérékata, G. M.; Ma, Ruyun Stepanov-like almost automorphy for stochastic processes and applications to stochastic differential equations. Nonlinear Anal. Real World Appl. 12 (2011), no. 2, 1130–1139.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement